# SDR DALA2024093009558

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Condition: Corroded
- Location: Flap Trk Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION FOUND IN TRACK 2 SUPPORT BEARING HOUSING AT RIB 9 LEVEL. CORRECTIVE ACTION: PER SECTION DTE OF 620763-14 THE REPAIR OF SECTION I IS LIMITED TO 34,300 FC FROM ACCOMPLISHMENT OF SECTION I. (0579192)
